Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Classification of continuous flows on 2-manifolds

Author: Dean A. Neumann
Journal: Proc. Amer. Math. Soc. 48 (1975), 73-81
MathSciNet review: 0356138
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We prove that a continuous flow with isolated critical points on an arbitrary $ 2$-manifold is determined up to topological equivalence by its separatrix configuration.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Flows on $ 2$-manifolds, separatrices
Article copyright: © Copyright 1975 American Mathematical Society